# SDR USAA2013042400030

- Difficulty date: April 8, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR41 AND FR47, -Y1292.  REPLACED SEAT TRACK BETWEEN FR41 AND FR47, -Y1292 IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53373000.
